Alert archive / New Mexico / Wind Advisories in 2007
Wind Advisory 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Feb 12, 2007, 4:37 AM MST. It took effect at Feb 12, 2007, 10:00 AM MST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2007, 4:37 AM MST (11:37 UTC)
- In effect from
- Feb 12, 2007, 10:00 AM MST
- Expired
- Feb 12, 2007, 4:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 121137 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 437 AM MST MON FEB 12 2007 .STRONG WINDS WINDS ALOFT WILL LARGELY MIX DOWN TO THE SURFACE ACROSS A GOOD PORTION OF CENTRAL...EAST CENTRAL AND SOUTHEAST NEW MEXICO...NEAR AND EAST OF THE CENTRAL MOUNTAIN CHAIN. PEAK WINDS WILL BE IN THE EARLY AND MID AFTERNOON HOURS AND AREAS OF BLOWING DUST MAY BE ENCOUNTERED. NMZ011-012-016>019-026-121900- /O.NEW.KABQ.WI.Y.0001.070212T1700Z-070212T2300Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL 437 AM MST MON FEB 12 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM MST THIS AFTERNOON. SURFACE WINDS WILL INCREASE FROM THE WEST AND NORTHWEST LATE THIS MORNING INTO THE AFTERNOON...REACHING SPEEDS BETWEEN 25 AND 35 MPH AND GUSTING AT TIMES TO 40 OR 45 MPH. TRAVELERS SHOULD ALSO BE ALERT FOR THE POTENTIAL OF AREAS OF BLOWING DUST REDUCING VISIBILITIES ON OCCASION. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$
1 follow-up statement
000 WWUS75 KABQ 121745 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1045 AM MST MON FEB 12 2007 NMZ011-012-016>019-026-122300- /O.CON.KABQ.WI.Y.0001.000000T0000Z-070212T2300Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL 1045 AM MST MON FEB 12 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM MST THIS AFTERNOON. SURFACE WINDS WILL INCREASE FROM THE WEST AND NORTHWEST LATE THIS MORNING INTO THE AFTERNOON...REACHING SPEEDS BETWEEN 25 AND 35 MPH WITH GUSTS UP TO 45 MPH. TRAVELLERS SHOULD ALSO BE ALERT FOR AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITIES. STRONG WINDS SHOULD DIMINISH BY LATE AFTERNOON. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ DPORTER
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Feb 12, 3:01 AM MST, 1 hour 36 minutes earlier.
Area forecast discussion, Feb 12, 3:01 AM MST, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 301 AM MST MON FEB 12 2007 .DISCUSSION...A LOT O WEATHER AS OF THIS WRITING AND OVER THE NEXT WEEK PLUS AS ACTIVE PATTERN IN PLACE. LOOKING AT TAIL END OF CURRENT RAIN AND SNOW MAKER TODAY AND WILL CONTINUE WITH SNOW ADVISORY AS IS...ZONES 2 AND 4...WITH LITTLE SIGNIFICANT CHANGE...THOUGH DO BELIEVE ANY ACCUMULATING SNOWS TO BE OVER 2 OR MAYBE 3 HOURS BEFORE CURRENT 18Z END TIME. ALSO LOOKING AT A FAIRLY LOW END WIND ADVISORY FOR MAINLY INTERSTATE 40 CORRIDOR AND SOUTH...TO THE E OF THE CENTRAL MT CHAIN. WILL BE SEEING NEXT SYSTEM CLOSE ON ITS HEELS STARTING TUE...BUT MORE IN AFTERNOON THAN THE MORNING. WITH 2 ADVISORIES ALREADY IN PACKAGE FOR TODAY AND WITH THE NEXT SYSTEM MAINLY IMPACTING NM FOR LATE THIRD PERIOD ON...WILL STAY AWAY FROM ANY MORE HIGHLIGHTS BEYOND TODAY FOR NOW. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 50 30 44 28 / 30 5 40 50 GALLUP.......................... 49 26 41 24 / 20 10 50 40 GRANTS.......................... 50 25 42 22 / 20 10 50 50 GLENWOOD........................ 59 31 55 29 / 20 5 30 30 CHAMA........................... 42 13 34 14 / 50 20 50 60 LOS ALAMOS...................... 46 25 37 20 / 30 10 50 60 RED RIVER....................... 38 17 28 9 / 30 10 40 60 TAOS............................ 45 20 35 17 / 30 10 40 60 SANTA FE........................ 48 24 37 20 / 30 5 50 60 SANTA FE AIRPORT................ 49 26 39 22 / 20 5 50 60 ESPANOLA........................ 52 25 42 22 / 40 10 50 60 ALBUQUERQUE HEIGHTS............. 54 34 46 30 / 20 5 50 50 ALBUQUERQUE VALLEY.............. 55 32 46 29 / 20 5 50 50 ALBUQUERQUE FOOTHILLS........... 53 32 44 27 / 20 5 50 60 ALBUQUERQUE WEST MESA........... 54 33 46 30 / 20 5 50 50 SOCORRO......................... 58 33 52 30 / 10 5 30 30 SANDIA PARK/CEDAR CREST......... 48 26 37 20 / 20 5 50 60 MORIARTY/ESTANCIA............... 51 26 40 19 / 20 5 50 60 CARRIZOZO....................... 58 31 49 28 / 20 5 30 30 RUIDOSO......................... 53 29 40 21 / 20 5 40 40 RATON........................... 49 21 29 13 / 20 20 30 50 LAS VEGAS....................... 50 22 29 14 / 20 10 40 60 ROY............................. 50 21 25 12 / 10 20 30 60 CLAYTON......................... 47 20 25 12 / 20 20 20 50 SANTA ROSA...................... 56 28 34 19 / 10 5 30 60 TUCUMCARI....................... 59 27 33 17 / 10 10 20 50 FORT SUMNER..................... 62 30 37 20 / 10 5 20 50 CLOVIS.......................... 62 28 35 20 / 5 5 20 40 PORTALES........................ 63 28 37 20 / 5 5 10 40 ROSWELL......................... 68 37 43 26 / 5 0 20 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY UNTIL 11 AM MST THIS MORNING FOR THE FOLLOWING ZONES...NMZ002-004. WIND ADVISORY FROM 10 AM THIS MORNING TO 4 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ011-012-016>019-026. && 43
Hazardous weather outlook, Feb 11, 5:34 AM MST, 23 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 534 AM MST SUN FEB 11 2007 NMZ001>021-026-121300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 534 AM MST SUN FEB 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL STORM SYSTEM CURRENTLY LOCATED OVER THE SOUTHERN CALIFORNIA COAST WILL MOVE INTO THE FOUR CORNERS REGION LATE TODAY AND THIS EVENING. SHOWER ACTIVITY WILL INCREASE THROUGHOUT THE DAY ACROSS NORTHWEST NEW MEXICO...BUT SHOULD NOT PRODUCE MUCH IN THE WAY OF MEASURABLE SNOWFALL UNTIL AFTER MIDNIGHT WHEN TEMPERATURES COOL ENOUGH TO ALLOW SNOWFALL TO BEGIN ACCUMULATING. A SNOW ADVISORY IS IN EFFECT FOR AREAS ABOVE 7500 FEET IN THE SOUTHERN SAN JUAN MOUNTAINS. EXPECT 2 TO 5 INCHES OF SNOWFALL MAINLY IN AREAS ABOVE 7500 FEET. A FEW AREAS IN THE HIGHER ELEVATIONS AND ON WESTERN AND SOUTHWEST FACING SLOPES COULD SEE SOME LOCALLY HEAVIER AMOUNTS OF SNOWFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 16
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 3:40 PM MST | Winter Storm Watch | ABQ | 12 hr |
Nearby
Wind Advisories in New Mexico, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.